MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H STD. SIZE 1

MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H STD. SIZE 1
Model Number 01.18.131
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561); Aseptic loosening (4883)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 june 2026 stem: amistem h 01.18.131 amistem-h std.Size 1 (k093944) lot 164598: (b)(4) items manufactured and released on 31-oct-2016.Expiration date: 18-oct-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation 9 years after primary cementless tha, the stem is mobilized and needs replacement.The xray shows that the stem has become quite small, which may also mean that the female patient underwent bone modification over the years.The surgeon decided also to reposition the cup that is shown to be rather protruding from the acetabulum.This should be categorized as a case of idiopathic aseptic loosening for the stem and reposition surgery for the cup.Root cause: based on the information available, no definitive root cause can be established for the stem mobilization.The event may have been influenced by patient-specific bone remodeling over time.Regarding the acetabular components, the revision appears to be related to the surgeon¿s decision to reposition the cup due to its protruding position, with no indication of a device-related root cause.
 
Event or Problem Description
At about 9 years and 4 months from the primary, the patient came in presenting pain and instability due to a loose stem and the cause is unknown.There were no indications of trauma.The surgeon observed that the cup position was not to his preference.The surgeon revised the versafitcup cc 50 mm cup to a mpact d 56 two-hole cup, revised the 36 mm cocr head to a 36 mm biolox head l, revised the versafitcup cc trio 36/e liner to a d 36/f hooded pe liner, and revised the amistem h standard size 1 stem to a m-vizion d 16 mm l 140 mm straight stem.The surgery was completed successfully.

Brand Name
AMISTEM H FEMORAL STEMS
Common Device Name
AMISTEM-H STD. SIZE 1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25714728
Report Number3005180920-2026-00640
Device Sequence Number5142100
Product Code LZO
UDI-Device Identifier07630030804076
UDI-Public07630030804076
Combination Product (Y/N)N
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2021
Device Model Number01.18.131
Device Lot Number164598
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale